# SDR DALA2025020300800

- Difficulty date: January 27, 2025
- Submitted: February 3, 2025
- Operation: Air carrier
- Aircraft: N136DQ
- Make and model: Airbus BD-500-1A10
- Aircraft serial: 50055
- Aircraft time: 11,967 hours, 5,423 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L2 DOOR EMERGENCY EXIT SIGN INOP. R/R EPSU BATTERY PACK PER A220 AMP 33-51. OPS CHECK PASSED. A/C OK FOR RETURN TO SERVICE. (LP# 6384381)
